# SDR VNAA2015120700004

- Difficulty date: December 7, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 27,769 hours, 27,368 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Unsecure
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RED CABIN ALTITUDE MESSAGE IN FLIGHT. CABIN ALTITUDE REACHED 10,200 FEET.  CREW DECLARED AN EMERGENCY, RETURNED TO FIELD AND LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED AND FOUND AFT CARGO DOOR NOT CLOSED PROPERLY. MAINTENANCE CLOSED DOOR AND PERFORMED OPERATIONAL CHECK OF AFT CARGO DOOR IAW AMM. OPERATIONAL CHECK GOOD.  NO DEFECTS NOTED.  ACFT RELEASED FOR SERVICE.
